MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCETRIAD
Medical Device Problem Codes Failure to Align (2522); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 05/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, post operatively, the unit's rem had a malfunction.The patient had a first degree burn around the patient plate/rem (on the right side) and was treated.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the unit's rem had a malfunction and the patient had a first degree burn around the patient plate on the right side.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19445141
Report Number1717344-2024-01265
Device Sequence Number8507588
Product Code GEI
UDI-Device Identifier10884524001531
UDI-Public10884524001531
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIAD
Device Catalogue NumberFORCETRIAD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown